Number of points of curves over finite fields in some relative situations from an euclidean point of view
Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 125-138.

Nous étudions le nombre de points rationnels d’une courbe projective lisse sur un corps fini dans certaines situations relatives et dans l’esprit d’un précédent article [4], où nous adoptions un point de vue euclidien. Nous prouvons une borne de Weil relative, conséquence de l’application de l’inégalité de Cauchy–Schwarz à des parties relatives de la diagonale et du graphe du Frobenius dans un sous-espace euclidien du groupe des diviseurs de la surface produit de la courbe avec elle-même, à équivalence numérique près, muni de l’opposé de la forme d’intersection.

We study the number of rational points of smooth projective curves over finite fields in some relative situations in the spirit of a previous paper [4] from an euclidean point of view. We prove some kinds of relative Weil bounds, derived from Schwarz inequality for some “relative parts” of the diagonal and of the graph of the Frobenius on some euclidean sub-spaces of the numerical space of the product of the curve with itself endowed with the opposite of the intersection product.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1155
Classification : 11G20,  14G05,  14G15,  14H99
Mots clés : Curves over a finite field, rational point, Weil bound, Intersection Theory
@article{JTNB_2021__33_1_125_0,
     author = {Emmanuel Hallouin and Marc Perret},
     title = {Number of points of curves over finite fields in some relative situations from an euclidean point of view},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {125--138},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {1},
     year = {2021},
     doi = {10.5802/jtnb.1155},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1155/}
}
Emmanuel Hallouin; Marc Perret. Number of points of curves over finite fields in some relative situations from an euclidean point of view. Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 125-138. doi : 10.5802/jtnb.1155. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1155/

[1] Yves Aubry; Marc Perret Coverings of singular curves over finite fields, Manuscr. Math., Volume 88 (1995) no. 4, pp. 467-478 | Zbl 0692.11042

[2] William Fulton Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 2, Springer, 1998

[3] Emmanuel Hallouin; Marc Perret Recursive towers of curves over finite fields using graph theory, Mosc. Math. J., Volume 14 (2014) no. 4, pp. 773-806

[4] Emmanuel Hallouin; Marc Perret An unified viewpoint for upper bounds for the number of points of curves over finite fields via euclidean geometry and semi-definite symmetric toeplitz matrices, Trans. Am. Math. Soc., Volume 312 (2019), pp. 5409-5451

[5] Robin Hartshorne Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer, 1977 | Zbl 0367.14001

[6] Michael A. Tsfasman Some remarks on the asymptotic number of points, Coding theory and algebraic geometry (Luminy, 1991) (Lecture Notes in Mathematics), Volume 1518, Springer, 1991, pp. 178-192

[7] Sergei G. Vlăduţ; Vladimir Drinfeld Number of points of an algebraic curve, Funct. Anal. Appl., Volume 17 (1983), p. 53-54

[8] André Weil Courbes algébriques et variétés abéliennes, Actualités Scientifiques et Industrielles, 1064, Hermann, 1948 | Zbl 0037.16202